Differential actions on the asymptotic expansions of non-holomorphic Eisenstein series

Masanori Katsurada, Takumi Noda

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let k be an arbitrary even integer, and Ek(s;z) denote the non-holomorphic Eisenstein series (of weight k attached to SL2 (ℤ)), defined by (1.1) below. In the present paper we first establish a complete asymptotic expansion of Ek (s;z) in the descending order of y as y → + ∞ (Theorem 2.1), upon transferring from the previously derived asymptotic expansion of E0 (s;z) (due to the first author [16]) to that of Ek (s;z) through successive use of Maass' weight change operators. Theorem 2.1 yields various results on Ek (s;z), including its functional properties (Corollaries 2.1-2.3), its relevant specific values (Corollaries 2.4-2.7), and its asymptotic aspects as z → 0 (Corollary 2.8). We then apply the non-Euclidean Laplacian ΔH,k (of weight k attached to the upper-half plane) to the resulting expansion, in order to justify the eigenfunction equation for Ek (s;z) in (1.6), where the justification can be made uniformly in the whole s-plane (Theorem 2.2).

Original languageEnglish
Pages (from-to)1061-1088
Number of pages28
JournalInternational Journal of Number Theory
Volume5
Issue number6
DOIs
Publication statusPublished - 2009

Fingerprint

Eisenstein Series
Asymptotic Expansion
Corollary
Theorem
Half-plane
Justification
Justify
Eigenfunctions
Denote
Integer
Arbitrary
Operator

Keywords

  • Asymptotic expansion
  • Eigenfunction equation
  • Mellin-Barnes integral
  • Non-homorphic Eisenstein series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Differential actions on the asymptotic expansions of non-holomorphic Eisenstein series. / Katsurada, Masanori; Noda, Takumi.

In: International Journal of Number Theory, Vol. 5, No. 6, 2009, p. 1061-1088.

Research output: Contribution to journalArticle

@article{1d1fffa039584df284762bc794bf8e15,
title = "Differential actions on the asymptotic expansions of non-holomorphic Eisenstein series",
abstract = "Let k be an arbitrary even integer, and Ek(s;z) denote the non-holomorphic Eisenstein series (of weight k attached to SL2 (ℤ)), defined by (1.1) below. In the present paper we first establish a complete asymptotic expansion of Ek (s;z) in the descending order of y as y → + ∞ (Theorem 2.1), upon transferring from the previously derived asymptotic expansion of E0 (s;z) (due to the first author [16]) to that of Ek (s;z) through successive use of Maass' weight change operators. Theorem 2.1 yields various results on Ek (s;z), including its functional properties (Corollaries 2.1-2.3), its relevant specific values (Corollaries 2.4-2.7), and its asymptotic aspects as z → 0 (Corollary 2.8). We then apply the non-Euclidean Laplacian ΔH,k (of weight k attached to the upper-half plane) to the resulting expansion, in order to justify the eigenfunction equation for Ek (s;z) in (1.6), where the justification can be made uniformly in the whole s-plane (Theorem 2.2).",
keywords = "Asymptotic expansion, Eigenfunction equation, Mellin-Barnes integral, Non-homorphic Eisenstein series",
author = "Masanori Katsurada and Takumi Noda",
year = "2009",
doi = "10.1142/S1793042109002559",
language = "English",
volume = "5",
pages = "1061--1088",
journal = "International Journal of Number Theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "6",

}

TY - JOUR

T1 - Differential actions on the asymptotic expansions of non-holomorphic Eisenstein series

AU - Katsurada, Masanori

AU - Noda, Takumi

PY - 2009

Y1 - 2009

N2 - Let k be an arbitrary even integer, and Ek(s;z) denote the non-holomorphic Eisenstein series (of weight k attached to SL2 (ℤ)), defined by (1.1) below. In the present paper we first establish a complete asymptotic expansion of Ek (s;z) in the descending order of y as y → + ∞ (Theorem 2.1), upon transferring from the previously derived asymptotic expansion of E0 (s;z) (due to the first author [16]) to that of Ek (s;z) through successive use of Maass' weight change operators. Theorem 2.1 yields various results on Ek (s;z), including its functional properties (Corollaries 2.1-2.3), its relevant specific values (Corollaries 2.4-2.7), and its asymptotic aspects as z → 0 (Corollary 2.8). We then apply the non-Euclidean Laplacian ΔH,k (of weight k attached to the upper-half plane) to the resulting expansion, in order to justify the eigenfunction equation for Ek (s;z) in (1.6), where the justification can be made uniformly in the whole s-plane (Theorem 2.2).

AB - Let k be an arbitrary even integer, and Ek(s;z) denote the non-holomorphic Eisenstein series (of weight k attached to SL2 (ℤ)), defined by (1.1) below. In the present paper we first establish a complete asymptotic expansion of Ek (s;z) in the descending order of y as y → + ∞ (Theorem 2.1), upon transferring from the previously derived asymptotic expansion of E0 (s;z) (due to the first author [16]) to that of Ek (s;z) through successive use of Maass' weight change operators. Theorem 2.1 yields various results on Ek (s;z), including its functional properties (Corollaries 2.1-2.3), its relevant specific values (Corollaries 2.4-2.7), and its asymptotic aspects as z → 0 (Corollary 2.8). We then apply the non-Euclidean Laplacian ΔH,k (of weight k attached to the upper-half plane) to the resulting expansion, in order to justify the eigenfunction equation for Ek (s;z) in (1.6), where the justification can be made uniformly in the whole s-plane (Theorem 2.2).

KW - Asymptotic expansion

KW - Eigenfunction equation

KW - Mellin-Barnes integral

KW - Non-homorphic Eisenstein series

UR - http://www.scopus.com/inward/record.url?scp=70350060198&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350060198&partnerID=8YFLogxK

U2 - 10.1142/S1793042109002559

DO - 10.1142/S1793042109002559

M3 - Article

AN - SCOPUS:70350060198

VL - 5

SP - 1061

EP - 1088

JO - International Journal of Number Theory

JF - International Journal of Number Theory

SN - 1793-0421

IS - 6

ER -